Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

My doctor switched me from simvastatin to fenofibrate as my triglyceride levels were more of a threat to my heart than bad cholesterol levels that simvastatin did manage to lower, and like he said, fenofibrate should continue to act similar to statins anyway.

The issue I’m having now that I’m taking fenofibrate is that I get bloated very easily, even if I very carefully watch what I eat and make sure there are no foods that would cause me to get bloated. Is this common side effect of fenofibrate?

Loading...

Hello,

fenofibrate does cause stomach and digestion issues fairly often and these side effects usually go away in a week or two. Depending on how long have you been on this medication, fenofibrate might just be disturbing your digestion.

However, I’d you've been taking fenofibrate for some time now, you should call up your doctor's office and talk to him/ her about this issue because it might be the first sign of far worse fenofibrate side effects.

Reply

Loading...